# SDR CALA2025030400472

- Difficulty date: March 4, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N57016
- Make and model: Boeing 777224
- Aircraft serial: 28679
- Aircraft time: 114,829 hours, 11,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7028-85-30-00 - CABIN OHAR M9073 EMER LT BATTERY PACK CHARGER FOUND INOP TRANSFER REF HXWO 4442007 AND ORIGINATED BY EMP V926672 CABIN OHAR M9073 EMER LIGHT BATTERY AND CHARGER REPLACED AND TEST NORMAL AS PER AMM 33-51-15 AND AMM33-51-06 WORK ACCOMPLISHED BY MECHANIC V926672 INSPECTED BY V896963
